Alert archive / Ohio / Winter Storm Watches in 2017

Winter Storm Watch 2, NWS Cleveland, OH

March 12, 2017Crawford County, Erie County, Pennsylvania; 9 counties in Ohio

NWS Cleveland, OH issued this winter storm watch at Mar 12, 2017, 4:04 AM EDT for Crawford County, Erie County, Pennsylvania; 9 counties in Ohio. It took effect at Mar 13, 2017, 5:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 12, 2017, 4:04 AM EDT (08:04 UTC)
In effect from
Mar 13, 2017, 5:00 PM EDT
Expired
Mar 12, 2017, 10:46 PM EDT
In force
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Lorain County, OH, Medina County, OH, Portage County, OH, Summit County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 8.1 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2017-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2017-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1428 m above ground
0-6 km bulk shear
100 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

438 
WWUS41 KCLE 120804
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
404 AM EDT Sun Mar 12 2017

...HEAVY SNOW EXPECTED MONDAY EVENING THROUGH WEDNESDAY...

.A complex winter storm will affect the Snowbelt of northeast OH 
and northwest PA early this week. Low pressure will track through
the Ohio Valley on Monday bringing widespread snow to the area
Monday night into Tuesday. Snowfall amounts across this area will
be enhanced due to additional moisture from Lake Erie. The snow 
will then transition to lake-effect Tuesday night into Wednesday 
as northerly flow continues across the area.

OHZ011>014-089-PAZ001>003-121615-
/O.NEW.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/
Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
Including the cities of Cleveland, Mentor, Chardon, Jefferson, 
Ashtabula, Erie, Edinboro, and Meadville
404 AM EDT Sun Mar 12 2017

...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

The National Weather Service in Cleveland has issued a Winter
Storm Watch, which is in effect from Monday afternoon through
Wednesday evening.

* Accumulations/Timing...6 to 10 inches of snow late Monday
  afternoon through Tuesday afternoon, with additional lake-
  effect snow possible Tuesday night through Wednesday.

* IMPACTS...Heavy snow could produce very difficult driving
  conditions with very poor visibility and snow covered roads.

* Winds...North 10 to 20 mph with gusts up to 30 mph.

* Visibilities...As low as a quarter of a mile at times.

* Temperatures...In the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch is issued when there is a potential for
significant snow...sleet...or ice accumulations that may impact
travel. Continue to monitor the latest forecast and prepare for
possible warnings.

&&

$$
3 follow-up statements
230 
WWUS41 KCLE 121317
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
917 AM EDT Sun Mar 12 2017

...HEAVY SNOW EXPECTED MONDAY EVENING THROUGH WEDNESDAY...

.A complex winter storm will affect the Snowbelt of northeast OH
and northwest PA early this week. Low pressure will track through
the Ohio Valley on Monday bringing widespread snow to the area
Monday night into Tuesday. Snowfall amounts across this area will
be enhanced due to additional moisture from Lake Erie. The snow
will then transition to lake-effect Tuesday night into Wednesday
as northerly flow continues across the area.

OHZ011>014-089-PAZ001>003-122130-
/O.CON.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/
Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
Including the cities of Cleveland, Mentor, Chardon, Jefferson, 
Ashtabula, Erie, Edinboro, and Meadville
917 AM EDT Sun Mar 12 2017

...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

* Accumulations/Timing...6 to 10 inches of snow possible Monday 
afternoon through Tuesday afternoon, with additional lake- 
effect snow possible Tuesday night through Wednesday. 

* IMPACTS...Difficult driving conditions with very poor 
visibility and snow covered roads. 

* Winds...North 10 to 20 mph with gusts up to 30 mph.

* Visibilities...As low as a quarter of a mile at times.

* Temperatures...In the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch is issued when there is a potential for
significant snow...sleet...or ice accumulations that may impact
travel. Continue to monitor the latest forecast and prepare for
possible warnings.

&&

$$
041 
WWUS41 KCLE 121836
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
236 PM EDT Sun Mar 12 2017

...HEAVY SNOW EXPECTED MONDAY EVENING THROUGH WEDNESDAY...

.A winter storm will affect the whole area Monday into Wednesday
with widespread snow.

OHZ009-019-028>033-036>038-047-130245-
/O.NEW.KCLE.WW.Y.0005.170313T2100Z-170316T0000Z/
Erie-Huron-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-
Morrow-Holmes-Knox-
Including the cities of Sandusky, Norwalk, Bucyrus, Mansfield, 
Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, 
Millersburg, and Mount Vernon
236 PM EDT Sun Mar 12 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM MONDAY TO 8 PM EDT
WEDNESDAY...

The National Weather Service in Cleveland has issued a Winter
Weather Advisory for snow, which is in effect from 5 PM Monday to
8 PM EDT Wednesday.

* Accumulations...4 to 7 inches of snow.

* TIMING...Snow will start developing Monday afternoon and
  increase in intensity Monday night then taper some to snow
  showers for Tuesday night and Wednesday.

* IMPACTS...Difficult driving conditions with reduced visibility 
  and snow covered roads.

* Winds...North 15 to 25 mph with gusts up to 35 mph.

* Temperatures...Mostly in the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow is issued when moderate 
amounts of accumulating snow will cause travel difficulties. Be 
prepared for snow covered roads and limited visibilities...and use
caution while driving.

&&

$$

OHZ003-006>008-017-018-027-130245-
/O.NEW.KCLE.WW.Y.0005.170313T1400Z-170315T0000Z/
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Findlay, Tiffin, and Upper Sandusky
236 PM EDT Sun Mar 12 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 AM MONDAY TO 8 PM
EDT TUESDAY...

The National Weather Service in Cleveland has issued a Winter
Weather Advisory for snow, which is in effect from 10 AM Monday 
to 8 PM EDT Tuesday.

* Accumulations...4 to 6 inches of snow.

* TIMING...Snow will start developing Monday and continue until
  tapering off by late Tuesday.

* IMPACTS...Difficult driving conditions with reduced visibility 
  and snow covered roads.

* Winds...Northeast 10 to 20 mph with gusts up to 35 mph.

* Temperatures...Mainly in the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow is issued when moderate 
amounts of accumulating snow will cause travel difficulties. Be 
prepared for snow covered roads and limited visibilities...and use
caution while driving.

&&

$$

OHZ010-020>023-130245-
/O.EXA.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/
Lorain-Medina-Summit-Portage-Trumbull-
Including the cities of Lorain, Medina, Akron, Ravenna, 
and Warren
236 PM EDT Sun Mar 12 2017

...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

The National Weather Service in Cleveland has issued a Winter
Storm Watch, which is in effect from Monday afternoon through
Wednesday evening.

* Accumulations/Timing...5 to 9 inches of snow possible Monday 
afternoon through Tuesday afternoon, with additional lake- 
effect snow likely Tuesday night through Wednesday.

* IMPACTS...Difficult driving conditions with very poor 
  visibility and snow covered roads.

* IMPACTS...Difficult driving conditions with very poor 
  visibility and snow covered roads.

* Winds...North 10 to 20 mph with gusts up to 35 mph.

* Temperatures...In the mid 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch is issued when there is a potential for
significant snow...sleet...or ice accumulations that may impact
travel. Continue to monitor the latest forecast and prepare for
possible warnings.

&&

$$

OHZ011>014-089-PAZ001>003-130245-
/O.CON.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/
Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
Including the cities of Cleveland, Mentor, Chardon, Jefferson, 
Ashtabula, Erie, Edinboro, and Meadville
236 PM EDT Sun Mar 12 2017

...WINTER STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH WEDNESDAY EVENING...

* Accumulations/Timing...6 to 9 inches of snow possible Monday
  afternoon through Tuesday afternoon, with additional lake-
  effect snow likely Tuesday night through Wednesday.

* IMPACTS...Difficult driving conditions with very poor 
  visibility and snow covered roads.

* Winds...North 15 to 25 mph with gusts up to 35 mph.

* Temperatures...Mainly in the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Watch is issued when there is a potential for
significant snow...sleet...or ice accumulations that may impact
travel. Continue to monitor the latest forecast and prepare for
possible warnings.

&&

$$
913 
WWUS41 KCLE 130246
WSWCLE

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cleveland OH
1046 PM EDT Sun Mar 12 2017

...HEAVY SNOW EXPECTED MONDAY THROUGH WEDNESDAY...

.Low pressure will track through the Ohio Valley on Monday with
widespread snow developing from west to east across the area into
Monday night. Northeast winds across Lake Erie will enhance 
snowfall totals downwind of the Lake where the highest 
accumulations are expected. Low pressure will shift to the east
coast on Tuesday and merge with a stronger system moving north up
the coast. Temperatures will cool across the Great Lakes behind
this system with lake effect snow continuing Tuesday night and
Wednesday. Northerly winds will increase on Tuesday with gusts as
high as 35 mph near Lake Erie, contributing to blowing and
drifting of the newly fallen snow. 

OHZ009-019-131100-
/O.UPG.KCLE.WW.Y.0005.170313T2100Z-170316T0000Z/
/O.NEW.KCLE.WS.W.0002.170313T2100Z-170316T0000Z/
Erie-Huron-
Including the cities of Sandusky and Norwalk
1046 PM EDT Sun Mar 12 2017

...WINTER STORM WARNING IN EFFECT FROM 5 PM MONDAY TO 8 PM EDT
WEDNESDAY...

The National Weather Service in Cleveland has issued a Winter
Storm Warning for heavy snow, which is in effect from 5 PM Monday
to 8 PM EDT Wednesday. The Winter Weather Advisory is no longer 
in effect. 

* Accumulations...6 to 9 inches of snow from Monday evening
  through Tuesday afternoon, with additional lake effect snow
  continuing at times through Wednesday. 

* Timing...Snow will begin Monday afternoon and increase
  in intensity Monday night into Tuesday morning. Occasional snow
  showers will continue Tuesday night and Wednesday.

* Impacts...Difficult driving conditions with reduced
  visibility and snow covered roads. 

* Winds...Northeast winds 10 to 20 mph Monday night becoming north  
  15 to 25 mph with gusts up to 35 mph on Tuesday.

* Temperatures...In the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow is issued when severe 
winter weather conditions are expected or occurring. Significant 
amounts of snow are forecast that will make travel dangerous. Only
travel in an emergency. If you must travel...keep an extra 
flashlight...food...and water in your vehicle in case of an 
emergency.

&&

$$

OHZ010>014-089-PAZ001>003-131100-
/O.UPG.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/
/O.NEW.KCLE.WS.W.0002.170313T2100Z-170316T0000Z/
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
Including the cities of Lorain, Cleveland, Mentor, Chardon, 
Jefferson, Ashtabula, Erie, Edinboro, and Meadville
1046 PM EDT Sun Mar 12 2017

...WINTER STORM WARNING IN EFFECT FROM 5 PM MONDAY TO 8 PM EDT
WEDNESDAY...

The National Weather Service in Cleveland has issued a Winter
Storm Warning for heavy snow, which is in effect from 5 PM Monday
to 8 PM EDT Wednesday. The Winter Storm Watch is no longer in 
effect. 

* Accumulations...6 to 10 inches of snow from Monday evening
  through Tuesday afternoon, with additional lake effect snow
  continuing at times through Wednesday. 

* Timing...Snow will begin Monday afternoon and increase
  in intensity Monday night into Tuesday morning. Occasional snow
  showers will continue Tuesday night and Wednesday.

* Impacts...Difficult driving conditions with reduced
  visibility and snow covered roads. 

* Winds...Northeast winds 10 to 20 mph Monday night becoming north  
  15 to 25 mph with gusts up to 35 mph on Tuesday.

* Temperatures...In the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow is issued when severe 
winter weather conditions are expected or occurring. Significant 
amounts of snow are forecast that will make travel dangerous. Only
travel in an emergency. If you must travel...keep an extra 
flashlight...food...and water in your vehicle in case of an 
emergency.

&&

$$

OHZ020>023-131100-
/O.UPG.KCLE.WS.A.0002.170313T2100Z-170316T0000Z/
/O.EXA.KCLE.WW.Y.0005.170313T2100Z-170316T0000Z/
Medina-Summit-Portage-Trumbull-
Including the cities of Medina, Akron, Ravenna, and Warren
1046 PM EDT Sun Mar 12 2017

...WINTER WEATHER ADVISORY IN EFFECT FROM 5 PM MONDAY TO 8 PM EDT
WEDNESDAY...

The National Weather Service in Cleveland has issued a Winter
Weather Advisory for snow, which is in effect from 5 PM Monday to
8 PM EDT Wednesday. The Winter Storm Watch is no longer in 
effect.

* Accumulations...4 to 7 inches of snow from Monday evening
  through Tuesday afternoon, with additional lake effect snow
  continuing at times through Wednesday. 

* Timing...Snow will begin Monday afternoon and increase
  in intensity Monday night into Tuesday morning. Occasional snow
  showers will continue Tuesday night and Wednesday.

* Impacts...Difficult driving conditions with reduced
  visibility and snow covered roads. 

* Winds...Northeast winds 10 to 20 mph Monday night becoming north  
  15 to 25 mph with gusts up to 35 mph on Tuesday.

* Temperatures...In the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow is issued when moderate 
amounts of accumulating snow will cause travel difficulties. Be 
prepared for snow covered roads and limited visibilities...and use
caution while driving.

&&

$$

OHZ028-036-037-047-131100-
/O.EXT.KCLE.WW.Y.0005.170313T2100Z-170315T0000Z/
Crawford-Marion-Morrow-Knox-
Including the cities of Bucyrus, Marion, Mount Gilead, 
and Mount Vernon
1046 PM EDT Sun Mar 12 2017

...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 5 PM MONDAY TO 8 PM
EDT TUESDAY...

* Accumulations...3 to 5 inches of snow.

* Timing...Snow will begin Monday afternoon and increase
  in intensity Monday night before tapering to snow showers on
  Tuesday.

* Impacts...Difficult driving conditions with reduced
  visibility and snow covered roads. 

* Winds...Northeast winds 10 to 20 mph Monday night becoming north
  15 to 25 mph with gusts up to 30 mph on Tuesday.

* Temperatures...In the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow is issued when moderate
amounts of accumulating snow will cause travel difficulties. Be
prepared for snow covered roads and limited visibilities...and
use caution while driving.

&&

$$

OHZ029>033-038-131100-
/O.CON.KCLE.WW.Y.0005.170313T2100Z-170316T0000Z/
Richland-Ashland-Wayne-Stark-Mahoning-Holmes-
Including the cities of Mansfield, Ashland, Wooster, Canton, 
Youngstown, and Millersburg
1046 PM EDT Sun Mar 12 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 5 PM MONDAY TO
8 PM EDT WEDNESDAY...

* Accumulations...3 to 7 inches of snow.

* Timing..Snow will begin late Monday afternoon and increase
  in intensity Monday night before tapering to snow showers for
  Tuesday night and Wednesday. 

* Impacts...Difficult driving conditions with reduced
  visibility and snow covered roads. 

* Winds...Northeast winds 10 to 20 mph on Monday night becoming 
  north 15 to 25 mph with gusts up to 30 mph on Tuesday.

* Temperatures...Mostly in the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow is issued when moderate
amounts of accumulating snow will cause travel difficulties. Be
prepared for snow covered roads and limited visibilities...and
use caution while driving.

&&

$$

OHZ003-006>008-017-018-027-131100-
/O.CON.KCLE.WW.Y.0005.170313T1400Z-170315T0000Z/
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-Wyandot-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Findlay, Tiffin, and Upper Sandusky
1046 PM EDT Sun Mar 12 2017

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 10 AM MONDAY TO
8 PM EDT TUESDAY...

* Accumulations...3 to 6 inches of snow.

* Timing...Snow will begin on Monday and continue into
  Tuesday morning before tapering to scattered snow showers. 

* Impacts...Difficult driving conditions with reduced
  visibility and snow covered roads. 

* Winds...East winds 10 to 15 mph Monday, becoming north 15 to 25
  mph with gusts to 30 mph on Monday night. 

* Temperatures...In the 20s.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Weather Advisory for snow is issued when moderate
amounts of accumulating snow will cause travel difficulties. Be
prepared for snow covered roads and limited visibilities...and
use caution while driving.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this winter storm watch went out at Mar 11, 11:41 PM EST, 3 hours 23 minutes earlier.

Area forecast discussion, Mar 11, 11:41 PM EST, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1141 PM EST Sat Mar 11 2017

.SYNOPSIS...
Arctic high pressure will continue to spread southeast over the
lakes through Sunday. A low will move up the Ohio valley Monday
night shifting to the New England coast by late Tuesday. Another
arctic high will push southeast from the Canadian Plains into the
Ohio valley Thursday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Low clouds have increased off Lake Erie in the east with high
clouds approaching from the west. Have increased the cloud
cover in the forecast and raised low temperatures by a couple
degrees overnight. Otherwise forecast remains on track with a
chance of snow showers or flurries in the snowbelt, especially
from Ashtabula County into Pennsylvania.

Previous discussion...Lake effect conditions will remain
favorable tonight but only marginally favorable so accumulations
around the snowbelt should remain light, generally 2 inches or
less. The better accumulation should be over the higher terrain
in Erie co Pa. Sky cover should range from mostly clear to
partly cloudy west to mostly cloudy to cloudy in the NE. The
difference in cloud cover should offset the airmass temps
difference where the colder air is in the NE so lows tonight
should end up being fairly uniform from west to east with most
places seeing lows from 10 to 15 degrees.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
The potential for lake effect shsn will diminish Sun into early Sun
night as high pressure ridging moves into the snowbelt by Sunday
evening. Higher terrain in NW PA could see another inch of
additional accumulation on Sunday. Temps will remain cold Sunday
with highs mostly in the 20s and lows Sunday night from around 10
far east to around 20 far west.

The models are still showing the potential for a significant snow
event spread out from Mon afternoon thru Tue night with the snow
mainly in the west half Mon afternoon then mainly in the east half
by Tue night. Total snowfall over the east could be 6 inches or more
for the event but there are still enough model differences to allow
for a lot of uncertainty.

Temps should try and moderate into a 30 to 35 range for Monday then
with the passage of the low to the east by Tue night more arctic air
will be drawn se into the area to drive temps back well below normal
again.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A closed low, essentially a lobe of the polar vortex, is progged to
drop across the Great Lakes on Wednesday which will produce snow
showers and lake enhanced snow. Significant accumulations are
possible in the snowbelt mainly where the Lake Huron connection
occurs but it is too early to try and pin down a specific forecast.

Some lingering lake effect flurries/snow showers will likely occur
early Thursday but temperatures aloft will warm and subsidence will
increase. A trailing short wave is progged to drop across the Great
Lakes Thursday night into Friday. The GFS develops the system into a
closed low over the midwest while the ECMWF is slower and near the
east coast with the development of a closed low. Little confidence
in the timing and placement of theses systems right now and will
just have a chance of rain and snow showers Friday into Saturday
until we can start to sort things out. Forecast temperatures will be
a compromise but on the lower end of most of the guidance.

&&

.AVIATION /06Z Sunday THROUGH Thursday/...
VFR conditions expected at the terminals through much of the
period. Lower VFR ceilings have developed over the lake this
evening and are expected to impact terminals from KCLE to KCAK
and eastward. Some light snow showers possible at KERI early in
the period, however conditions should remain VFR. Light
northwest winds will continue through much of the period as high
pressure moves across the area, before veering easterly towards
the end of the period as a low pressure system approaches.

OUTLOOK...Non-VFR likely Monday night into Wednesday.

&&

.MARINE...
It will take a while for the northwest flow to relax on Lake Erie as
the ridge axis will not cross the lake until Sunday afternoon. Will
extend the small craft advisory east of Vermilion until 4 AM Sunday.

As the surface high moves east, winds will come around from the east
Sunday night into Monday. Strong east to northeast winds will
develop as low pressure deepens along the east coast by Tuesday.
Winds will back from northeast to northwest and remain moderate to
strong into the end of next week. An extended period of small craft
advisories is expected. A gale warning is not out of the question.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Adams
NEAR TERM...Adams/KEC
SHORT TERM...Adams
LONG TERM...Kosarik
AVIATION...Greenawalt
MARINE...Kosarik
Hazardous weather outlook, Mar 11, 4:00 AM EST, 23 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
400 AM EST Sat Mar 11 2017

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-120900-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
400 AM EST Sat Mar 11 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected today or tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Widespread accumulating snow is expected to develop Monday night and
continue well into Tuesday...as a low tracks across the Upper Ohio
Valley.  Snowfall amounts will depend on the exact track of the
low...which is still in doubt.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-120900-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
400 AM EST Sat Mar 11 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 2:36 PM EDTWinter Weather AdvisoryCLEAshland, Crawford, Erie, Hancock, Holmes, Huron and 17 more3 days

Nearby

Winter Storm Watches in Ohio, 2017Winter Storm Watches in Pennsylvania, 2017Every winter storm watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.